MAUDE Adverse Event Report: Medline Industries LP Medline; PLASTIC PACK

Medline Industries LP Medline; PLASTIC PACK
Catalog Number DYNJT3195
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
"the smoke evac item catch fire which injured the surgeon".
 
Additional Manufacturer Narrative
It was reported that "the smoke evac item catch fire which injured the surgeon".No additional information is available at this time.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
PLASTIC PACK
Manufacturer (Section D)
Medline Industries LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key50951511
Report Number1423395-2026-00700
Device Sequence Number16063886
Product Code FTN
UDI-Device Identifier10198459312694
UDI-Public10198459312694
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT3195
Device Lot Number26EMJ075
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown